Couldn't find what you looking for?

TRY OUR SEARCH!

OK, so in a tough spot here...
To start with I have always had long and heavy periods.

Three months ago I was raped, so of course I took the morning-after pill. This was followed a couple days later by light flow of dark colored spotting and then a regular to light (for me) period about a week later.

Then about a month ago, while my husband and I were attempting intimacy, the condom broke (typical right???) So of course I freaked out and took the morning after pill again.

Today we're a little over two weeks menstruating, very heavy, I'm talking a couple tablespoons a day.... bright red...

I'm getting slightly concerned and wondering if anyone with valid background could help out.

Thank You so Much!

Loading...

I’m sorry for what happened to you, I can’t imagine how hard it must have been, but you made a serious mistake with taking morning after pill for the second time. Like it says in the warning – Plan B should not be used as a routine form of birth control. There is a really good reason why. Plan B is a very concertated form of birth control pill and contains sex hormones which are responsible for altering reproductive functions, including amount and length of menstrual bleeding. Even one dose can disturb hormonal balance, and with taking two in a short time that is definitely going to happen. You have two options – to wait a few months and see if your menstruation will get on track, or go and visit a gynecologist and make sure that you haven’t done any harm to yourself.
Reply

Loading...